# SDR SABA020039

- Difficulty date: March 20, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 26,331 hours, 22,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 10005511
- Part serial: NA
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 881 on flight 5027 from CLT to CVG.  During preflight the forwaqrd emergency exit light was inoperative.  Maintenance removed and replaced the bulbs.  Ops check was good.  Aircraft returned to service.
